# SDR SIMA201026301

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 14,617 hours, 12,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOR FLIGHT 9810 THE RIGHT OVERWING EXTERIOR EMERGENCY LIGHT WAS FOUND NOT TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAMP OF THE RIGHT OVERWING EXTERIOR EMERGENCY LIGHT IAW EMB AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
